Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFinite Gr\"obner basis algebra with unsolvable problem of zero divisors.
Author(s) I.A. Ivanov-Pogodaev
TypeArticle in Journal
AbstractThis work presents a sample construction of an algebra with the ideal of relations defined by a finite Gröbner basis for which the question whether this element is a zero divisor is algorithmically unsolvable. This gives the negative answer to a question raised by V. N. Latyshev.
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-008-9062-y
LanguageEnglish
JournalJ. Math. Sci., New York
Volume152
Number2
Pages191--202
PublisherSpringer US, New York, NY
Year2008
Edition0
Translation No
Refereed No
Webmaster